I received unprotected oral from CSW about 7 months ago. I was tested and was told by doctors I’m ok. Some symptoms have made me worried again.
I’ve had a recurrent sore and very swollen throat with high fever. It’s happened about every 2 months after my risky encounter, each time lasting about 4-5 days to come and go. I’ve also had ongoing ear ringin which has made me worried again about syphilis or other STDs, given that this happened in a third world country with higher syphillis levels. I’ve had also the following symptoms: - a couple of blisters right after my “risky” encounter, which I now think they might have just been normal and I just got it confused due to anxiety, a small abrasion in the shaft at about 18 weeks, it stung during the shower and resolved completely about 2 or 3 days later, it might have been caused by friction with hair after rough masturbation. I have put a lot of attention to my genitals and my body in general, so I doubt I missed other symptoms like rashes or a chancre.
I have the following questions:
1. Could I have syphilis that has gone undetected? I did RPR tests at 2, 8 and 10 weeks. Then VDRL at 13 weeks and RPR at 19, 23 and 26 weeks. I also had an FTA-ABS at 23 weeks and a TPPA at 26 weeks. All negative. How likely are False Negative results in my case?
2. I self-prescribed 1g Zithromax at 11 weeks. Could this have had the effect of false negative test results? Could Zithromax cause the ear-ringin?
3. Are there any other STDs that could cause similar symptoms? I had a negative 4th gen HIV test at 3 months, several urinalysis before and after the zithromax showed no WBCs in urine and a had a negative 4-week chlamydia/gonorrhea NAA urine test.
4. Is it ok for me to have unprotected sex with my stable partner?
Thank you very much for your post and welcome to our forum. I will answer each of your questions here below:
1.) No, you definitely do not have Syphilis. All those negative test results at those time periods are fully conclusive.
2.) That will cover you for Chlamydi and other bacterial infections. It will not have any effect in the reliability of the Syphilis tests. Tinnitus is not a recognised side effect of this antibiotic, as far as I know.
3.) I do not believe so. I do not think that these symptoms are related to this sexual encounter.
4.) You seem to have been tested negative for all STDs. Therefore there would be no risk of transmitting any STDs to your partner.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.